# SDR REXA2022101900900

- Difficulty date: October 13, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R JOINT PIECE HEAVILY CORRODED AT FS333 LOCATED AND DRILLED NEW SERVICEABLE STRINGER 24R SPLICE PN: SH670-32429-4S AT FS 333 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND INSTALLED NEW STR 24R JOINT PIECE AT FS333 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
